Jump to content

jabberjaws

Advanced Member
  • Posts

    314
  • Joined

  • Last visited

About jabberjaws

  • Birthday July 2

Profile Information

  • Gender
    Male
  • Location
    MidWest

jabberjaws's Achievements

Advanced Member

Advanced Member (5/9)

1

Reputation

  1. I just was taken off of Latuda I was taken it for about 4 months or so. I had a few side effects with no postive effects. So my Pdoc took me off the Med. However I have a history of not responding to any medication. One of the side effects was it made me jittery I felt like I was on pins and needles. Never had the yawns. Good luck. I hope it starts working for you Jabberjaws
  2. If I remember right sour bread dough was one of them as well. check with your doc on that one but if you put some of the others togather Pizza is a no no. Jabberjaws
  3. Iv'e Had ECT Treatments a few years ago. I asked alot of questions, asked some questions to a few people I new had them. Many were pretty on the positive side. I had 6 to 8 treatments they were not helping at all. But I started having side effects so my Pdoc and I deecided it wasn't the treatment for me. The treatment wasn't painfull at all. Maybe a little headache that lasted less then an hour after the treatment at the most. I was up and walking around shortlty after each treatment. Now some of the other people swore that it was helping them so everyone is different. Iv'e had years of trying meds that don't help. Tried different combo of meds still nothing so I'm still kicking along trying to finding the right one. I had the ECT about 8 years ago I think. after the third session I began to loose part of my short term memory and part of my motor skills. My motor skills came back within weeks. I'm still working on the memory loss and oh yes consitration I haven't and shouldn't drive a car since my mind wonders and if I drove who knows what might happen. But again that's me. None of the others I have talking to had these problems other then the memory loss. Mine is so minor that if the Ect worked it sure would have been worth it. Iv'e seen it work wonders on some people that I meet. I just wish it would havw worked for me. Good luck it is safe it won't hurt it just has a bad name from the movie "One flew over the coco nest" It's nothing like that Jabberjaws
  4. My Pdoc is plannning on me trying Latuda I have never heard of it before, Other then reading about it online. Is there anyone out there on it? or has been. That can tell me something about it. I know it is a fairly new Medication which makes me kind of nervous taking it, since there isn't to much history on it. But nothing else has worked for me so.......If the Pdoc says it's ok....I just need a little reasurance on this one. I've had to take 3 months of tests before my Pdoc and reg Doc and Pharamacy whould agree this meds save for me. Now why would they all go about that on this Med. They never had on any other in the last 20 years. Jabberjaws
  5. I've been on this drug for years. From 1mg up to 5mg per day. Never having and problems, my Pdoc took me off a few times to try a diff drug but they never compared and I NEVER HAD ANY WITHDRAWL SYMPTOMS when changing over. I'm on it again 1mg daily 1mg as needed which I take the extra two to three times wkly. For me this is a great med for me with no problems. I hope it works this well for you as well. Good luck and keep us posted. Jabberjaws!
  6. Hi I have been on Klonopin for many years. My Pdoc has had me on different amoumts of Mg form 1Mg to 6Mg per day. Depending on my situation at the time. I also have GAD, Bipolar Oct ect. and at times it's worse then at other times so they adjust my meds. But right now I'm taking 2Mg per day and that has been steady for sometime. But like I said for me it goes up at times then it goes down. I'd talk to your Doctor to see where he/ she is coming from. It is a good question and only your Doctor knows the plan for you. Good luck I hope all goes well. Jabberjaws
  7. Hi Radclyffe Hall Yes I also had the same side effect I took the same med for about 6 months or so.My entire body just ached. Along with it screwing up my sleeping pattern My Pdoc said it was suppose to help me sleep but it didn't. Also it put me into a deeper depression for a short time. But other then my sleep getting back to somewhat normal everthing else is back to where It was before I was taking it. My Pdoc tried varies different Mg raising and lowering it to see if that would help me, but no such luck for me. I'd talk to you Doctor see what he says it didn't help me but I know others who swear by it. Good luck I wish you well. Jabberjaws
  8. My Pdoc told me to think about the VNS since I haven't had any luck with any meds.I have been trying different meds for well over 15 years. I have researched and asked many questions about the VNS. I heard many good things and some bad. I have meet a couple people that have the VNS for sometime now and they were split on there results. So I guess i'm on the fence if i'm going to have it done. I have checked with my insurance company they said it will not be covered. Guess that helps makes my mind up for me. I suggest you google and research before you make your mind up there is alot of info out there and most of all talk to you Pdoc with any questions.
  9. I have OCD and my favorite number is also number 3 has been as long as I can remember lol. Jabberjaws!
  10. I am also Bipolar and was on Lithium twice. The first time it just didn't work for me and I didn't have any side effects what so ever. After a few years my Pdoc decided to give it another try. Starting me off at lower Mg working me up to 900mg per day I started have side effects. Frequent Urination, Twiching of my hands and arms mainly. and at times became foggy and confused. My Pdoc took me down to 450Mg per day and a few days later took a blood sample and found out my Lithium level in my blood was way high so he had to wein me off the medication. It's to bad because it was starting to work on my mood swings and rapid thoughts. Why I hadn't had this problem the first time I took Lithium is beyond me lol. Good luck it is a good medicine... it works! My body just couldn't tolerate it I guess. Jabberjaws
  11. About Two weeks ago my blood count was to high do my Pdoc took me off Lithium. I also have the Anxiety increase. I'm hoping that in a few day it takes it course and goes away. Least that is what my Pdoc says. Good uck. I wish you well. Jabberjaws
  12. My results Paranoid Very High Schizoid High Schizoidtypal normal Antisocial High Borderline High Histrionic High Narcissistic Medium Avoidant High Dependent High OCD High Jabberjaws
  13. Watching a heard of white-tail deer eatting in a field. While the fawns are jumping around playing. This is so relaxing and fun for me to watch. But the moment only last just a few minutes and the field is back to normal again. I can't think of anything better then that.... Well that I can type on here anyhow lol. Jabberjaws
  14. I'm now taking 1mg per day plus 1mg more per day if needed which I usally do two three times per week on the average. A couple years ago I was up to 4 and 5 mg per day. During a rough period in my life. But I have been on Clonazepam for several years now. I don't feel the NEED for the med like a person with an addicition would. At least I don't. Everyone is different but it is a concern of mine as well and I have talked to my Pdoc many of times of the same issue.I would ask your Pdoc the same question if I was you. Good luck it is a good med I wish you well Jabberjaws
×
×
  • Create New...